Alergic to Hormones
October 22, 2009 7:37pm CST
I went on birth control not too long ago and it made me really sick. I was expecting some morning sickness from the pill but I was also expecting it to go away after 2 or 3 months. So the Dr. put me on a different type of birth control. I had been on this when I was a teenager but it had been at least 10 years since I had taken it. I didn't get the sickness from this pill but I started getting itchy and breaking out in a rash! I asked the Dr. if I could be alergic to a color or some ingredient in the pill and he said no I was actually alergic to hormones! I have never heard of this. Has anyone else experienced this before?
1 person likes this
8 Sep 12
My wife started taking pills after we had our third child, but she had strange symptoms, heavy irregular bleeding bleeding etc, doctor said the hormones in the pills is not suiting her, so she was given copper t; it helped for several years..